RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 155, Number 2, Pages 312–316 (Mi tmf6213)  

This article is cited in 6 scientific papers (total in 6 papers)

Gibbs and Bose–Einstein distributions for an ensemble of self-adjoint operators in classical mechanics

V. P. Maslov

M. V. Lomonosov Moscow State University

Abstract: We introduce the notion of an ensemble of self-adjoint operators and formulate theorems relating the occupation numbers to the number of eigenvalues of the ensemble. We formulate a theorem for the Gibbs distribution in classical mechanics.

Keywords: Gibbs distribution, Bose–Einstein distribution, Bose condensate, ordered sampling with returns, disordered sampling with returns, Gibbs ensemble

DOI: https://doi.org/10.4213/tmf6213

Full text: PDF file (395 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 155:2, 775–779

Bibliographic databases:

Received: 22.02.2008

Citation: V. P. Maslov, “Gibbs and Bose–Einstein distributions for an ensemble of self-adjoint operators in classical mechanics”, TMF, 155:2 (2008), 312–316; Theoret. and Math. Phys., 155:2 (2008), 775–779

Citation in format AMSBIB
\Bibitem{Mas08}
\by V.~P.~Maslov
\paper Gibbs and Bose--Einstein distributions for an~ensemble of self-adjoint
operators in classical mechanics
\jour TMF
\yr 2008
\vol 155
\issue 2
\pages 312--316
\mathnet{http://mi.mathnet.ru/tmf6213}
\crossref{https://doi.org/10.4213/tmf6213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2446135}
\zmath{https://zbmath.org/?q=an:1176.82001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...155..775M}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 155
\issue 2
\pages 775--779
\crossref{https://doi.org/10.1007/s11232-008-0066-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000256083500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43949093075}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6213
  • https://doi.org/10.4213/tmf6213
  • http://mi.mathnet.ru/eng/tmf/v155/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Refinement of a criterion for superfluidity of a classical liquid in a nanotube”, Theoret. and Math. Phys., 155:3 (2008), 959–963  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Maslov, “New distribution formulas for classical gas, clusters, and phase transitions”, Theoret. and Math. Phys., 157:2 (2008), 1577–1594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Maslov V.P., “On the superfluidity of classical liquid in nanotubes. IV”, Russ. J. Math. Phys., 15:2 (2008), 280–290  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Maslov V.P., “Threshold levels in economics and time series”, Math. Notes, 85:3-4 (2009), 305–321  crossref  zmath  isi  elib  scopus
    5. Maslov V.P., “Solution of the Gibbs paradox using the notion of entropy as a function of the fractal dimension”, Russ. J. Math. Phys., 17:3 (2010), 288–306  crossref  mathscinet  zmath  isi  elib  scopus
    6. Maslov V.P., “New global distributions in number theory and their applications”, J. Fixed Point Theory Appl., 8:1 (2010), 81–111  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:581
    Full text:156
    References:82
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020